# SDR MASA2011100563812

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,286 hours, 34,630 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST MISSING.  MX LOCATED.
